# SDR WX0A2021083073819

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N253NV
- Make and model: Airbus A320-214
- Aircraft serial: 7900
- Aircraft time: 10,705 hours, 5,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMER LIGHT BATTERY PACK FAILS CAP CHECK / REMOVED AND REPLACED THE FWD LEFT CABIN EMER LIGHTS BATTERY PACK IAW AMM 33-51-38. OPS CK GOOD."
